Jump to content
Important Survey - Please Participate ×

xanax withdrawal 4 weeks in


[ch...]

Recommended Posts

So i've abused xanax on and off for the last year and a half or so. Never taken it for prolonged periods until the end of this summer. Never taken it more than 2 weeks at a time. That being said i have had withdrawal before but not as bad or as long as this time.

 

Probably took 0.5 xanax for a 10 day period in July, a 2 week period in August and another 3 week period in September.

 

I quit cold turkey.

 

Its been 4 weeks and i still feel crappy. Anxiety, constpitation depression, headaches although these are going way. slight dizziness

 

Although i am sleeping and eating fine. exercise helps, I'm able to lift weights and run.

 

I relapsed once because i was having absolute panic in the last 4 weeks. My question is how much longer will this last jesus christ. Doc put me on buspirone and propranolol which helps.

Link to comment
Share on other sites

[ff...]

Hello, chicago87  :) - welcome to BenzoBuddies!

 

So sorry to hear that you are experiencing the miserable post-withdrawal difficulties of Xanax, but you have come to the right place to find some answers. As rough as the symptoms are now, they do ease up with the passage of time.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

  Cold Turkey, Detox & Rapid Withdrawal

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...